Jump to content

pheros and mood instability?


Recommended Posts

So I have recently gotten the bipolar diagnosis. I am unsure if I should be using pheros to try to affect my mood right now. I am on a rollercoaster, and not a fun one at all, so sometimes it feels like it would be a good idea to use Lace for instance which is always my happy place. But honestly my moods are changing so fast and are so wildly unpredictable that I am kinda afraid to add anything which might somehow make me more manic. I am holding off for now I think. I was on a med for 2 weeks that made me much worse and now have started a new one that's making me dumb as a shoe by calming down my temporal lobe hyperactivity. Hopefully(!!!) I will be more stable in 5-10 days and can start adjusting to my new normal. Do you think I am right to lay low on the mones for now? After I am "stable" are there any in particular I should avoid, or try? Or is this a non issue? Gah! So confusing.

Link to comment
Share on other sites

So I have recently gotten the bipolar diagnosis. I am unsure if I should be using pheros to try to affect my mood right now. I am on a rollercoaster, and not a fun one at all, so sometimes it feels like it would be a good idea to use Lace for instance which is always my happy place. But honestly my moods are changing so fast and are so wildly unpredictable that I am kinda afraid to add anything which might somehow make me more manic. I am holding off for now I think. I was on a med for 2 weeks that made me much worse and now have started a new one that's making me dumb as a shoe by calming down my temporal lobe hyperactivity. Hopefully(!!!) I will be more stable in 5-10 days and can start adjusting to my new normal. Do you think I am right to lay low on the mones for now? After I am "stable" are there any in particular I should avoid, or try? Or is this a non issue? Gah! So confusing.

 

 

I think I would lay off the pheros until you stabilize....good luck!!

Link to comment
Share on other sites

From my experience with BPD and pheros, Lace doesn't have the potential to make me manic, but I am also not prone to mania, at least not in a decade. However, since you are and since you haven't found a med dosage where you're stable or even meds that work best for you, I think the pheros would complicate determining what helps you the most. If it were me, I'd wait until I was stable on meds for a few weeks then try in small doses.

 

You should be able to use them find if your experience mirrors mine. The key is to get stable on your meds at the minimum for 2 weeks (though I'd suggest about a month just to be certain).

Link to comment
Share on other sites

Halo, I can understand this must be a very frustrating & stressful time for you and that it must be tempting to "self-medicate" with Lace and other pheros....but I agree with the others. The most important thing for you is to stabalize your condition and that can only be done if you find the right medication & the right dose. If you use phero's while trying to alter medications you aren't doing yourself any favours.

 

Think about it...if the phero has an effect on you or your mood swings, or if it interferes (either in a positive or negative way) with your medication, then you wont be able to get an accurate view of what the medication is doing for you. You real effect of the medication will be masked by or mixed with the effects of the phero. You need to find the right medication & the right dose for you to stabilize your mood first...then you could try and tweak the normal variations of mood using phero's :)

Link to comment
Share on other sites

Oh sweety, good luck. & yes i would avoid pheros until you stabilize. The only experience I have mixing pheros with anything is drinking, but they do increase my level of intoxication & that isn't a fleeting reaction. I wouldn't try to increase your neurotransmitter activity while getting stable. I'm not sure how they would interact, but I've experienced one of only 2 black out drunk episodes in my life when using H&S. Be careful :)

Link to comment
Share on other sites

I empathize, I don't have the same diagnosis but it took a lot of trial and error with many different meds before my doctor and I found a regimen that worked without unacceptable side effects. This was a few years before I started trying LP, but as the other posters said, you want to know exactly what the meds, and only the meds, are doing. Good luck!

Link to comment
Share on other sites

So sorry about the diagnosis. Just adding my two cents. I agree with the others that you need to see what the meds are doing before you continue with your pheros. Good Luck, and my thoughts are with you.:)

Link to comment
Share on other sites

Thanks guys. I had already stopped with the pheros when I wrote that, having come to the same conclusion. Starlitegirl...thanks so much for talking with me the other night. It made a difference and in fact gave me that light bulb moment that lamictal might be making me worse. It was, big time. I am feeling much duller now which is good and bad but at this point it just has to be good. Hopefully the cognitive side effects will wear off in a few weeks. For now I am just enjoying all of my regular scents.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...